Rank of Matrices with Entries from a Multiplicative Group

Noga Alon, József Solymosi

Research output: Contribution to journalArticlepeer-review

Abstract

We establish lower bounds on the rank of matrices in which all but the diagonal entries lie in a multiplicative group of small rank. Applying these bounds we show that the distance sets of finite pointsets in generate high-rank multiplicative groups and that multiplicative groups of small rank cannot contain large sumsets.

Original languageEnglish (US)
Pages (from-to)12383-12399
Number of pages17
JournalInternational Mathematics Research Notices
Volume2023
Issue number14
DOIs
StatePublished - Jul 1 2023

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Rank of Matrices with Entries from a Multiplicative Group'. Together they form a unique fingerprint.

Cite this